# SDR DALA2022060904052

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 9,218 hours, 4,105 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Fastener
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE BELOW L2 ACCESS . REMOVED FASTENER BELOW L2 SLIDE ACCESS DOOR IAW A321, SRM 53-21- 11. PERFORMED BHEC OF FASTENER HOLE PER A321, SRM 53-21-11. NO DEFECTS NOTED QC5151. REPAIRED AREA BELOW L2 SLIDE ACCESS DOOR IAW A321, SRM 53-21-11. (LP# 8746040)
